| Title |
Some algorithms in mathematical modelling of diabetes mellitus |
| Translation of Title |
Apie diabeto matematinio modeliavimo algoritmus. |
| Authors |
Čiegis, Raimondas ; Meilūnas, Mečislavas |
| DOI |
10.3233/INF-1995-6102 |
| Full Text |
|
| Is Part of |
Informatica.. Vilnius : Institute of Mathematics and Informatics. 1995, vol. 6, no. 1, p. 15-33.. ISSN 0868-4952. eISSN 1822-8844 |
| Keywords [eng] |
mathematical models ; inverse problems ; least-square algorithms ; regularization methods ; diabetes mellitus |
| Abstract [eng] |
This paper deals with mathematical modelling of diabetes mellitus. A recent classification of diabetes mellitus is given and a new approach in constructing a mathematical model of this disease is described. The aim of mathematical modelling is to help a patient and his doctor in management of diabetes. The algorithms for solving inverse problems of coefficients reconstruction are investigated. Results of computational experiments are given. |
| Published |
Vilnius : Institute of Mathematics and Informatics |
| Type |
Journal article |
| Language |
English |
| Publication date |
1995 |